MathSciNet Relay Station
MathSciNet bibliographic data
MR1422309 90A09 (46N10 60G44)
Delbaen, F.; Schachermayer, W. Attainable claims with $p$th moments. Ann. Inst. H. Poincaré Probab. Statist. 32 (1996), no. 6, 743–763.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement